# SDR 2A6R2024123072101

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N145SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9091
- Aircraft time: 6,755 hours, 20,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B531K1341205
- Condition: Cracked
- Location: Zone 100
- Part time: 6,755 hours, 20,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800 HOUR INSPECTION, DAMAGE TO THE FORWARD BOTTOM FRAME 1 IN THE FORM OF A CRACK WAS DISCOVERED AT LBL 195MM AND IS APPROXIMATELY 1.2” IN LENGTH.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2024-3340.
